Weak Legs After Getting Typhus Symptoms?
Hello. Yesterday I had typhoid symptoms. Now I feel like my legs are weak. Is it because of drugs or eating porridge for days? thnks
Weak feet can be caused by a variety of reasons. from the situation you are experiencing, legs that feel weak when experiencing typhus may be caused by the symptoms of typhoid. Typhus can cause symptoms such as fever, especially at night, nausea and vomiting, indigestion, headache, weakness.
Usually if the typhus has improved, then usually the limp state will also tend to decrease.
But the weakness you experience can also be caused by other causes such as:
lack of nutrition. if you only consume porridge without protein or other food sources then it can also cause weakness, low blood sugar levels, anemia/lack of red blood cells, side effects of certain drugs, therefore, if your weakness does not improve then you should get checked directly to the doctor so that the doctor can examine your condition firsthand.
Eat nutritious food, drink enough water and vegetables and fruit. enough rest. Do not smoke.
the following article you can read about typhus
Hope it is useful. thank you